# SDR HNAA0800127

- Difficulty date: April 6, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 50,020 hours, 55,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lift Strut
- Part number: 8SC0156
- Condition: Worn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR UNLATCHED ITSELF (HANDLE POPPED TO THE FIRST DETENT) FOLLOWED BY PAX DOOR WARNING LIGHT IN FLIGHT COMPARTMENT.  F/A LATCHED DOOR AND DOOR REMAINED LATCHED FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED AIRSTAIR DOOR LIFT MECHANISM GAS SPRING AND ADJUSTED DOOR PRESSURE STOPS.
